MAUDE Adverse Event Report: OSTEOMED, LLC 2.0MM X 5MM AUTO-DRIVE SCREW; SCREW, FIXATION, BONE

OSTEOMED, LLC 2.0MM X 5MM AUTO-DRIVE SCREW; SCREW, FIXATION, BONE
Model Number 211-2005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the original implant surgery occurred on (b)(6) 2023 (event date unknown), after radiographic examination, it was reported that the fixation screws on the patient's right side of the mouth were loose.It was reported the screws and plates were subsequently explanted.Report 1 of 10 for this event.
 
Additional Manufacturer Narrative
Post-op screw loosening was reported.The device was not returned for evaluation; however, an x-ray was provided showing loose screws in the patient's lower right jaw.Review of the device history record (dhr) and inventory review could not take place as device lot number is unknown.A two-year review of the complaint database reviewed one other complaint for this issue.That complaint was reported by the same surgeon for two different patients.Per fmea and ifu review, potential causes include improper material selection/strength, user error-improper fixation technique, and/or patient noncompliance with post-op instructions.However, based on the information received and the investigation performed, the root cause could not be determined.Related reports: 2027754-2023-00062, 2027754-2023-00063, 2027754-2023-00064, 2027754-2023-00065, 2027754-2023-00066, 2027754-2023-00067, 2027754-2023-00068, 2027754-2023-00069, 2027754-2023-00070.
 
Additional Manufacturer Narrative
Two (2) plates and eight (8) screws were received for evaluation on 19 december 2023.Visual inspection of the returned plates and screws revealed no anomalies.The product was provided to qc inspection for evaluation against the engineering drawing, and all devices met specifications.Based on the information received and the investigation performed, the root cause could not be determined.

Brand Name
2.0MM X 5MM AUTO-DRIVE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
ellie wood
3885 arapaho rd
addison, TX 75001
9726774600
MDR Report Key18263530
Report Number2027754-2023-00061
Device Sequence Number4083066
Product Code HWC
UDI-Device Identifier00845694002424
UDI-Public(01)00845694002424(10)1172348(30)1(11)20220729
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number211-2005
Device Catalogue Number211-2005
Device Lot Number1172348
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale